MathSciNet Relay Station
MathSciNet bibliographic data
MR2570570 35R11 (35B40 35K57 82C35)
Ma, Junhai; Liu, Yanqin Exact solutions for a generalized nonlinear fractional Fokker-Planck equation. Nonlinear Anal. Real World Appl. 11 (2010), no. 1, 515–521.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement